Sitemap   |
ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759


Category : Volume 2 - Issue 4 (version 1)


On Commutativity of Associative Rings
B.Sridevi File Size 299 KB
Paper Index : 31.4767/0240103
An Exposition on Solution Process and Nature of Solutions of Simple Delay Differential Equations
Ukwu Chukwunenye File Size 418 KB
Paper Index : 31.4767/02404014
Alternative Optimal Expressions for the Structure and Cardinalities of Determining Matrices for a Class Of Double – Delay Control Systems
Ukwu Chukwunenye File Size 576 KB
Paper Index : 31.4767/024015024
Alternative Optimal Expressions For The Structure And Cardinalities Of Determining Matrices Of Single-Delay Autonomous Neutral Control Systems
Ukwu Chukwunenye File Size 417 KB
Paper Index : 31.4767/024025032
Estimation of Parameters of Bivariate Bilognormal Distribution
Dr. Parag B Shah || Dr. C. D. Bhavsar File Size 258 KB
Paper Index : 31.4767/024033041
Norlund Index Summability of a Factored Fourier series
Chitaranjan Khadanga || Shubhra Sharma File Size 191 KB
Paper Index : 31.4767/024042046
A New Method for Solving Exponential (Indicial) Equations
Babarinsa Olayiwola I. File Size 287 KB
Paper Index : 31.4767/024047050
A Study on Star Intuitionistic Sets
S.Indira || R.Raja Rajeswari File Size 1,606 KB
Paper Index : 31.4767/024051063
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...